<< Previous Issue Journal of the Korean Mathematical Society (Vol. 15, No. 1) Next Issue >>
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 1—61
$A$-surfaces with flat normal connection
Leopold Verstraelen
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 1—7
Some characterizations in a Sasakian manifold with vanishing $C$-Bochner curvature tensor and its submanifolds of codimension 2
Jin Suk Pak and Won Tai Oh
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 9—23
A note on nearly compact spaces
Suk Geun Hwang
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 25—27
On the cosymplectic Bochner curvature tensor
Sang-Seup Eum
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 29—37
Some eigenforms of the Laplace-Beltrami operators in a Riemannian submersion
Yosio Muto
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 39—57
The lattice distributions induced by the sum of I.I.D. uniform (0,1) random variables
C. J. Park and H. Y. Chung
J. Korean Math. Soc. 1978 Vol. 15, No. 1, 59—61

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd